Doxazosin

Thankyou for all your replies ,I have another question ,does anyone who has had a kidney transplant suffer from a constant cough and cold toes, I take mmf and tacrolimus for rejection and amlodipine, bisopiril for my blood pressure ,I have asked several doctors and my consultant and they just fob me off ,do not know where to go from here ,but the cough and really cold toes are really getting me down

11 Replies

oldestnewest
  • Doxazosin could well be the reason for your cough. You could suggest modified-release Nifedipine, which would help with both hypertension and cold toes.

  • Hi I stopped taking doxazosin but had the cough way before I started taking it ,I take bisopiril and amlodipine

  • Cough is listed on Drugs.com as a less common side effect for Bisoprolol and a rare side effect for Amlodipine -- but don't let the rarity put you off. I took Amlodipine for a few months, developed a problem with it, and can no longer tolerate it.

    Have you ever had a non-productive cough associated with your thyroid? Mine's mainly settled down, but I recognise it when it returns.

  • I could not tolerate Amiodipine for high BP and only discovered that it was the cause of high anxiety and other symptoms I had started to experience when someone on the BP site of HU wrote about it. I take Losartan as, apparently, pharmacists have reported that patients found this was causing the least problems.

  • Did you mean bisoprilol? I know ACE inhibitors (e.g., enalapril, captopril, etc.) can cause cough, but never heard of bisopiril.

  • Yes..I think that's what she meant, too. I do not like beta blockers or ACE inhibitors...

  • I had a constant cough and when I told my doctor he immediately told me it was the Doxazosin and changed my medication. Stopped the cough immediately.

  • Bisoprolol is a beta blocker, which means it slows the heart rate down. I never liked taking them or ACE inhibitors either due to that. It brings on major fatigue for me and cold hands and feet. Not sure if this info. will help you...just a shot in the dark, but maybe ask your doctor for a blood pressure med. that isn't either one of these. Also not good if you have a thyroid problem.

  • I'm on thyroxine, amlodipine, atorvastatin just upped with bisoprolol added constant cough now. Starting a new fitness regime hope it helps but not sure if the bisoprolol or the combination is causing the cough? Any ideas?

  • Hi I am on bisopiril and have a constant cough but specialist says not the bisopiril ,gp says it is so whos right also I suffer with really cold feet with the bisopiril look the drugs up on the internet and see what the sides effects are ,I hope this helps ps it is not the amlodipine as I have been on that for months

  • The cough may be the amlodipine had that changed but the other med didn't lower the BP so back on Amlodipine not bad. I think bisoprolol may be the cause of the cold feet slows your heart a little try a throw on your feet in bed or sitting!